# SDR ASAA2018010423086

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,258 hours, 14,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710ATS
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT GALLEY EMERGENCY EXIT SIGN LENS MISSING.  ACFT GROUNDED.  REPLACED THE LENS IAW AMM 33-51-01.
